# SDR 99ZZZX1167

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CC
- Make and model: Hwksly BH125400A
- Aircraft serial: NA779
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE010305
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT FROM CAE TO SDL, AIRCRAFT INSTRUMENTS INDICATED THE RIGHT-HAND HYDRAULIC PUMP FAILED.  THE CREW LANDED AT LIT AND INSPECTED RIGHT ENGINE.  HYDRAULIC FLUID NOTICED ON THE ENGINE NACELLE.  MAINTENANCE INSPECTION SHOWED THAT THE NR 2 HYDRAULIC PUMP HAD FAILED AT THE 'CAP' END.  A CRACK AND SEPARATION OF THE PUMP HEAD TO BODY HAD CAUSED THE LOSS OF FLUID.  INITIAL REPORTS CANNOT DETERMINE IF THE PUMP HAD FAILED DUE TO THE 'CAP' FAILURE OR IF THE PUMP FAILED INTERNALLY AND CAUSED THE 'CAP' FAILURE AND FLUID LOSS.
